# SDR SWAA000869

- Difficulty date: May 9, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 30,094 hours, 28,425 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FWD ENTRY, FWD SERVICE AND AFT SERVICE DOOR EVACUATION SLIDE GIRT ASSY''S OUT OF ADJUSTMENT.  REINSTALLED SLIDES PER MM.
